MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. WALLACE¿ TRIAL TRANSFER CATHETER; CATHETER, ASSISTED REPRODUCTION

SMITHS MEDICAL ASD, INC. WALLACE¿ TRIAL TRANSFER CATHETER; CATHETER, ASSISTED REPRODUCTION
Catalog Number TT1816N
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Blood Loss (2597)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that a wallace¿ trial transfer catheter was "stiffer than usual".A doctor observed that the catheter appeared to cause trauma and a bleeding condition during an in vitro fertilization procedure.No permanent injury was reported.

Brand Name
WALLACE¿ TRIAL TRANSFER CATHETER
Common Device Name
CATHETER, ASSISTED REPRODUCTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6711923
Report Number3012307300-2017-01562
Device Sequence Number16496815
Product Code MQF
UDI-Device Identifier15019315015663
UDI-Public15019315015663
Combination Product (Y/N)N
Initial Reporter CountryCE
PMA/510(K) Number
K990348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/28/2022
Device Catalogue NumberTT1816N
Device Lot Number2949739
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2017
Initial Report FDA Received Date07/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;